MENU

You are here

Publications

Export 642 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
V
Bianchini S, Bressan A. Vanishing viscosity solutions of nonlinear hyperbolic systems. Ann. of Math. 161 (2005) 223-342 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3074
Battaglia L. Variational aspects of singular Liouville systems. 2015 .
Braides A, Dal Maso G, Garroni A. Variational formulation of softening phenomena in fracture mechanics. The one-dimensional case. Arch. Ration. Mech. Anal. 146 (1999), no. 1, 23--58 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3371
Berti M. Variational methods for Hamiltonian PDEs. NATO Science for Peace and Security Series B: Physics and Biophysics. 2008 :391-420.
Bianchini S, Mariconda C. The vector measures whose range is strictly convex. J. Math. Anal. Appl. 232 (1999) 1-19 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3546
Bonelli G, Tanzini A, Jian Z. Vertices, vortices & interacting surface operators. JHEP 06(2012)178 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4134
Agrachev AA, Barilari D, Paoli E. Volume geodesic distortion and Ricci curvature for Hamiltonian dynamics. arXiv preprint arXiv:1602.08745. 2016 .
Bonelli G, Sciarappa A, Tanzini A, Vasko P. Vortex Partition Functions, Wall Crossing and Equivariant Gromov–Witten Invariants. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34652
W
Bertola M, Gouthier D. Warped products with special Riemannian curvature. Bol. Soc. Brasil. Mat. (N.S.). 2001 ;32:45–62.
.Venturi L, Ballarin F, Rozza G. A Weighted POD Method for Elliptic PDEs with Random Inputs. Journal of Scientific Computing [Internet]. 2019 ;81:136-153. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85053798049&doi=10.1007%2fs10915-018-0830-7&partnerID=40&md5=5cad501b6ef1955da55868807079ee5d
Carere G, Strazzullo M, Ballarin F, Rozza G, Stevenson R. A weighted POD-reduction approach for parametrized PDE-constrained optimal control problems with random inputs and applications to environmental sciences. Computers and Mathematics with Applications [Internet]. 2021 ;102:261-276. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85117948561&doi=10.1016%2fj.camwa.2021.10.020&partnerID=40&md5=cb57d59a6975a35315b2cf5d0e3a6001
Balogh F, Krauczi É. Weighted quantile correlation test for the logistic family. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35025
Venturi L, Torlo D, Ballarin F, Rozza G. Weighted Reduced Order Methods for Parametrized Partial Differential Equations with Random Inputs. PoliTO Springer Series [Internet]. 2019 :27-40. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85084009379&doi=10.1007%2f978-3-030-04870-9_2&partnerID=40&md5=446bcc1f331167bbba67bc00fb170150
Bressan A, Crasta G, Piccoli B. Well-posedness of the Cauchy problem for n x n systems of conservation laws. American Mathematical Society; 2000. Available from: http://hdl.handle.net/1963/3495
Bonelli G, Maruyoshi K, Tanzini A. Wild quiver gauge theories. JHEP 02(2012)031 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5184

Pages

Sign in